Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 78, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Nov 4, 2010, 3:48 PM EDT. It took effect at Nov 5, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2010, 3:48 PM EDT (19:48 UTC)
- In effect from
- Nov 5, 2010, 1:00 PM EDT
- Expired
- Nov 5, 2010, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
839 WWUS84 KMOB 041948 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 248 PM CDT THU NOV 4 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE EXTREME WESTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT WITH A CONCURRENT SUSTAINED 20 FOOT WIND SPEED OF 15 MPH OR HIGHER... ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT FRIDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT WITH A CONCURRENT SUSTAINED 20 FOOT WIND SPEED OF 15 MPH OR HIGHER... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A LOW PRESSURE SYSTEM WILL MOVE EAST OF THE REGION WHILE A STRONG AREA OF HIGH PRESSURE BUILDS IN FROM THE WEST. GUSTY NORTH WINDS WILL USHER IN MUCH DRIER AND COOLER AIR THROUGH THE WEEKEND. AS A RESULT...RED FLAG WARNINGS AND A FIRE WEATHER WATCH HAVE BEEN ISSUED FOR THE WESTERN FLORIDA PANHANDLE. FLZ001>004-051200- /O.UPG.KMOB.FW.A.0070.101105T1800Z-101105T2300Z/ /O.NEW.KMOB.FW.W.0078.101105T1700Z-101105T2300Z/ /O.CON.KMOB.FW.W.0077.101104T2000Z-101104T2300Z/ /O.CON.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA- 248 PM CDT THU NOV 4 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT FRIDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A COMBINATION OF BREEZY NORTHERLY WINDS NEAR 20 MPH COMBINED WITH RELATIVE HUMIDITIES SLIGHTLY BELOW 35 PERCENT WILL CONTINUE THROUGH LATE THIS AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE LOWER THIRTIES FRIDAY AFTERNOON COMBINED WITH BREEZY NORTHERLY WINDS NEAR 15 MPH. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES ON SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ005-006-051200- /O.UPG.KMOB.FW.A.0070.101105T1800Z-101105T2300Z/ /O.NEW.KMOB.FW.W.0078.101105T1700Z-101105T2300Z/ /O.CON.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/ INLAND OKALOOSA-COASTAL OKALOOSA- 248 PM CDT THU NOV 4 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT FRIDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... RELATIVE HUMIDITIES WILL DROP INTO THE LOWER THIRTIES FRIDAY AFTERNOON COMBINED WITH BREEZY NORTHERLY WINDS NEAR 15 MPH. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES ON SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
308 WWUS84 KMOB 050304 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1004 PM CDT THU NOV 4 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT FRIDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT WITH A CONCURRENT SUSTAINED 20 FOOT WIND SPEED OF 15 MPH OR HIGHER... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A LOW PRESSURE SYSTEM WILL MOVE EAST OF THE REGION WHILE A STRONG HIGH BUILDS IN FROM THE WEST. GUSTY NORTH WINDS WILL BRING VERY DRY AIR THROUGH THE WEEKEND MAKING RED FLAG WARNINGS AND A FIRE WEATHER WATCH NECESSARY FOR THE WESTERN FLORIDA PANHANDLE. FLZ001>006-051915- /O.CON.KMOB.FW.W.0078.101105T1700Z-101105T2300Z/ /O.CON.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 1004 PM CDT THU NOV 4 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT FRIDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
407 WWUS84 KMOB 051103 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 603 AM CDT FRI NOV 5 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... .COLD AND DRY HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH THIS WEEKEND. A RED FLAG WARNING IS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON FOR BREEZY NORTHERLY WINDS NEAR 15 MPH AND RELATIVE HUMIDITIES DROPPING INTO THE LOWER THIRTIES. FIRE WEATHER WATCHES ARE IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE BOTH SATURDAY AND SUNDAY AFTERNOONS FOR A LONG DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT. FLZ001>006-060315- /O.NEW.KMOB.FW.A.0072.101107T1600Z-101107T2300Z/ /O.CON.KMOB.FW.W.0078.101105T1700Z-101105T2300Z/ /O.CON.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 603 AM CDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
206 WWUS84 KMOB 051930 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 230 PM CDT FRI NOV 5 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT WITH A CONCURRENT SUSTAINED 20 FOOT WIND SPEED OF 15 MPH OR HIGHER... ...A RED FLAG WARNING IS NOW IN EFFECT FROM LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A STRONG AREA OF HIGH PRESSURE WILL CONTINUE TO BUILD IN FROM THE WEST OVER THE WEEKEND. NORTHERLY WINDS WILL KEEP A DRY AND COOL AIR MASS ACROSS THE REGION THROUGH THE WEEKEND. AS A RESULT...RED FLAG WARNINGS AND A FIRE WEATHER WATCH HAVE BEEN ISSUED FOR THE WESTERN FLORIDA PANHANDLE. FLZ001>006-061130- /O.UPG.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/ /O.NEW.KMOB.FW.W.0079.101106T1600Z-101107T0000Z/ /O.CON.KMOB.FW.W.0078.000000T0000Z-101105T2300Z/ /O.CON.KMOB.FW.A.0072.101107T1600Z-101107T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 230 PM CDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... A COMBINATION OF BREEZY NORTHERLY WINDS AROUND 15 MPH COMBINED WITH RELATIVE HUMIDITIES SLIGHTLY BELOW 35 PERCENT WILL CONTINUE THROUGH LATE THIS AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES BOTH SATURDAY AND SUNDAY AFTERNOONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 4, 1:30 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Nov 4, 1:30 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT THU NOV 4 2010
.AVIATION...(18Z ISSUANCE)THE LAST OF ANY MVFR CIGS SHOULD MOVE OUT
OF THE AREA THIS AFTERNOON...AS STRONG NORTHERLY FLOW MOVE OVER THE
AREA. THIS STRONG NORTHERLY FLOW IS EXPECTED TO LAST THROUGH THE
FORECAST.
/16
&&
.UPDATE...HAVE UPDATED THE WINDS OFFSHORE TO BETTER REFLECT CURRENT
CONDITIONS. OTHER THAN THIS...HAVEN'T OBSERVED ANY SERIOUS DEVIATION
FROM THE REST OF THE PACKAGE.
/16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 1 PM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
RED FLAG WARNING FROM 3 PM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...AND INLAND SANTA ROSA.
MS...FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...GALE WARNING ADVISORY UNTIL 1 AM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 4, 6:00 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT THU NOV 4 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-051100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CDT THU NOV 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARINE AREA DUE TO STRONG NORTHERLY WINDS OF 20 TO 30 KNOTS AND HIGH SEAS. GUSTY NORTHWEST WINDS OF 15 TO 20 MPH AREA EXPECTED TODAY IN THE WAKE OF A LOW PRESSURE SYSTEM MOVING EAST OF THE AREA TODAY. THERE IS AN INCREASED RISK OF WILDFIRES ACROSS PORTIONS OF THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH LATE FRIDAY NIGHT DUE TO STRONG NORTHERLY WINDS OF 20 TO 30 KNOTS AND HIGH SEAS. FREEZE WATCH IN EFFECT LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING FOR INTERIOR SOUTHEAST MISSISSIPPI AND THE INTERIOR PORTIONS OF SOUTHWESTERN ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. OVERNIGHT LOW TEMPERATURES FRIDAY NIGHT ARE EXPECTED TO DROP INTO THE LOWER THIRTIES TO UPPER TWENTIES ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE INTERIOR PORTIONS OF SOUTHWESTERN ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. A LIGHT FREEZE IS EXPECTED ACROSS THE INLAND AREAS SUCH AS NORTH OF A LINE FROM NEW AUGUSTA MISSISSIPPI TO ANDALUSIA ALABAMA...WITH A PATCHY LIGHT FREEZE EXTENDING SOUTH OF THIS LINE INTO STONE AND GEORGE COUNTIES MISSISSIPPI...INTERIOR MOBILE AND BALDWIN COUNTIES ALABAMA...AND THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE. THERE IS AN INCREASED RISK OF WILDFIRES ACROSS THE WESTERN FLORIDA PANHANDLE FRIDAY AND SATURDAY DUE TO LOW RELATIVE HUMIDITIES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 5:24 AM EDT | Freeze Watch | MOB | 34 hr | |
| Nov 4, 6:32 AM EDT | Fire Weather Watch | MOB | 9 hr | |
| Nov 4, 6:32 AM EDT | Fire Weather Watch | MOB | 33 hr | |
| Nov 4, 6:32 AM EDT | Red Flag Warning | MOB | 12 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.